MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.38.436

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1999

Vasospastic angina likely related to cisplatin-containing chemotherapy and thoracic irradiation for lung cancer.

Fukuda M, Oka M, Itoh N, Sakamoto T, Mori H, Hayakawa A, Kohno S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Vasospastic angina is rarely observed during cancer treatment. The present report describes two males with lung cancer, aged 73 and 61, who developed vasospastic angina during combination treatment of cisplatin-containing chemotherapy and thoracic irradiation. As both patients have smoked and their ages are typical for patients with coronary artery disease, such events may be incidental. However, oncologists should be aware of the possible development of myocardial ischemia during or following administration of antineoplastic agents, especially in elderly patients with pre-existing coronary risk factors or a history of thoracic radiotherapy.

Для цитирования: Fukuda M, Oka M, Itoh N, Sakamoto T, Mori H, Hayakawa A, Kohno S. Vasospastic angina likely related to cisplatin-containing chemotherapy and thoracic irradiation for lung cancer.. Internal medicine (Tokyo, Japan). 1999. DOI: 10.2169/internalmedicine.38.436.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.